# SDR SIMA20220521003

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 49,385 hours, 45,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH OVERWING REAR EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING REAR EMERGENCY LIGHT BULB IAW EMB145 AMM 33-50-10. OPC GOOD.
